# SDR UIEA2012102200490

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 55,865 hours, 8,379 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE NR 2 ENGINE, THE NR 2 STRUT LOWER WEB INSULATION BLANKET, "HEAT SHIELD" WAS FOUND WITH MISSING MATERIAL ON ACFT.  MADE A TIME LIMITED REPAIR.
